Browse Title Index


 
Issue Title
 
Vol 72, No 2 (2012) 1861-1981: Statistics teaching in Italian universities Abstract   PDF (English)
Donata Marasini
 
Vol 45, No 4 (1985) A comparative evaluation of some measures of skewness Abstract
Ester Amodeo
 
Vol 68, No 3/4 (2008) A bivariate CAR model for improving the estimation of relative risks Abstract   PDF (English)
Fedele Greco, Carlo Trivisano
 
Vol 60, No 3 (2000) A bivariate survival distribution generated by a uniform frailty and covariates assuming an accelerated life model Abstract
Esteban Navarrete-Álvarez, Julia Garcìa-Leal, Ana M. Lara-Porras
 
Vol 52, No 4 (1992) A branching process with immigration and emigration Abstract
S. C. Gupta, Om Prakash Srivastava
 
Vol 73, No 2 (2013) A chain ratio exponential type estimator in two-phase sampling using auxiliary information Abstract   PDF (English)
Rohini Yadav, Lakshmi N. Upadhyaya, Housila P. Singh, S. Chatterjee
 
Vol 49, No 2 (1989) A Chandrasekhar type square root smoother for the Bayesian decomposition of a time series Abstract
Elisabetta Alvoni, Corrado Corradi
 
Vol 47, No 3 (1987) A class of estimators based on mean per unit and ratio estimators Abstract
S. Mohanty, Lokanath N. Sahoo
 
Vol 53, No 1 (1993) A class of estimators of the population mean in stratified random sampling Abstract
Giancarlo Diana
 
Vol 59, No 4 (1999) A class of generalized Poisson distributions Abstract
Sudhangshu B. Nandi, Dilip C. Nath, Kishore K. Das
 
Vol 48, No 3/4 (1988) A class of models to discriminate ancient populations under the bio-demographic aspect. The link of the "Partecipanze" Abstract
Fosca Martuzzi Veronesi, Irene Poli
 
Vol 54, No 3 (1994) A class of unbiased ratio estimators in two-phase sampling Abstract
Housila P. Singh, R. S. Biradar
 
Vol 67, No 4 (2007) A combinatorial procedure for constructing D-optimal exact designs Abstract   PDF (English)
Ike Basil Onukogu, Mary Pascal Iwundu
 
Vol 64, No 4 (2004) A comparison between latent variable models for evaluating the quality perceived from the hospital service users Abstract   PDF (English)
Silvia Cagnone, Giulia Cavrini, Stefania Mignani
 
Vol 69, No 4 (2009) A comparison of adjusted Bayes Estimators of an ensemble of small area parameters Abstract   PDF (English)
Enrico Fabrizi
 
Vol 71, No 3 (2011) A comparison of nonparametric estimators of survival under left-truncation and right-censoring motivated by a case study Abstract   PDF (English)
Mauro Gasparini, Martina Gandini
 
Vol 69, No 1 (2009) A consistent test for exponentiality based on the empirical moment process Abstract   PDF (English)
Simos G. Meintanis
 
Vol 72, No 1 (2012) A continuous version of the negative binomial distribution Abstract   PDF (English)
Nimai Kumar Chandra, Dilip Roy
 
Vol 71, No 4 (2011) A count model based on Mittag-Leffler interarrival times Abstract   PDF (English)
Kanichukattu K. Jose, Bindu Abraham
 
Vol 53, No 4 (1993) A data base for biometrics research on changes in basal body temperature in the menstrual cycle Abstract
Laura Miolo, Bernardo Colombo, John Marshall
 
Vol 73, No 3 (2013) A design-based approximation to the Bayes Information Criterion in finite population sampling Abstract   PDF (English)
Enrico Fabrizi, Parthasarathi Lahiri
 
Vol 61, No 1 (2001) A discrete model in population genetics: the fragile-X syndrome Abstract
Franco Pellerey, Marco B. L. Rocchi, Fortunata Solimano
 
Vol 53, No 3 (1993) A double-hurdle labour supply model with fallible indicators of labour force state Abstract
Enrico Rettore, Ugo Trivellato
 
Vol 63, No 1 (2003) A double-sampling approach for maximum likelihood estimation for a Poisson rate parameter with visibility-biased data Abstract   pdf (English)
James D. Stamey, Dean M. Young, Martina Cecchini
 
Vol 61, No 3 (2001) A dynamic study of the work-fertility relationship in Italy Abstract
Carla Rampichini, Silvana Salvini
 
Vol 64, No 4 (2004) A family of almost unbiased estimators for negatively correlated variables using Jackknife technique Abstract   PDF (English)
L. N. Upadhyaya, Housila P. Singh, Sarjinder Singh
 
Vol 74, No 2 (2014) A family of bivariate Pareto distributions Abstract   PDF (English)
Paduthol Godan Sankaran, N. Unnikrishnan Nair, Preethi John
 
Vol 60, No 2 (2000) A flexible parametric approach to the binary outcome model Abstract
Sikandar R. Siddiqui
 
Vol 65, No 4 (2005) A fuzzy disaggregation technique Abstract   PDF (English)
Alessandro Polli
 
Vol 56, No 1 (1996) A general investigation of mean square error matrix superiority in linear regression Abstract
Gabriele Ihorst, Götz Trenkler
 
1 - 30 of 1018 Items 1 2 3 4 5 6 7 8 9 10 > >>